Econometrica

Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica
Volume 44, Issue 4 (July 1976)

Back Matter

Log In To View Full Content

Front Matter

Log In To View Full Content

Personal Taxation and Portfolio Composition: An Econometric Analysis

Martin Feldstein
p. 631-650

Log In To View Full Content Abstract

An Indirect Test of Complementarity in a Family Labor Supply Model

Thomas J. Kniesner
p. 651-669

Log In To View Full Content Abstract

Compensation of Cooperating Factors

Alan V. Deardorff, Frank P. Stafford
p. 671-684

Log In To View Full Content Abstract

The Control of Nonlinear Econometric Systems with Unknown Parameters

Gregory C. Chow
p. 685-695

Log In To View Full Content Abstract

Formulations Bayesiennes de Modeles Economiques Classiques d'Affectation

J. Voranger
p. 697-712

Log In To View Full Content Abstract

The Identification and Parameterization of Armax and State Space Forms

E. J. Hannan
p. 713-723

Log In To View Full Content Abstract

Prior Information on the Coefficients when the Disturbance Covariance Matrix is Unknown

William E. Taylor
p. 725-739

Log In To View Full Content Abstract

An Indirect Least Squares Estimator for Overidentified Equations

J. Daniel Khazzoom
p. 741-750

Log In To View Full Content Abstract

The Estimation of Linear Differential Equations with Constant Coefficients

P. M. Robinson
p. 751-764

Log In To View Full Content Abstract

Instrumental Variables Estimation of Differential Equations

P. M. Robinson
p. 765-776

Log In To View Full Content Abstract

Optimum Trade Restrictions and Their Consequences

Halbert White, Lester C. Thurow
p. 777-786

Log In To View Full Content Abstract

A Theorem on Decentralized Exchange

Paul J. Madden
p. 787-791

Log In To View Full Content Abstract

Equity, Arrow's Conditions, and Rawls' Difference Principle

Peter J. Hammond
p. 793-804

Log In To View Full Content Abstract

Linear Measures of Income Inequality

Farhad Mehran
p. 805-809

Log In To View Full Content

Notes and Comments: Conventional Returns to Scale and Financing Pollution Control

Bruce Greenwald
p. 811-814

Log In To View Full Content

Notes and Comments: A Note of Identification and Information Loss through Aggregation

Donald D. Hester
p. 815-818

Log In To View Full Content

Notes and Comments: The Relative Factor Intensities of Investment- and Consumer-Goods Industries: A Note

John Sutton
p. 819-821

Log In To View Full Content

Notes and Comments: The Effect of Transformations of Lorenz Curves

J. Fellman
p. 823-824

Log In To View Full Content

Notes and Comments: A Slutsky Equation for Demand Correspondences

Dennis F. Ellis
p. 825-828

Log In To View Full Content

Notes and Comments: Existence of Approximate Cores with Incomplete Preferences

Birgit Grodal
p. 829-830

Log In To View Full Content

Notes and Comments: Smooth Preferences: A Corrigendum

Gerard Debreu
p. 831-832

Log In To View Full Content

Computer Algorithms: Small Computer Programs for OLS and Principal Components Regression Calculations

J. C. Nash
p. 833-833

Log In To View Full Content

Computer Algorithms: A Program for Econometric and Spectral Analysis-EAS

Richard E. Just, Stanley M. Fletcher
p. 835-835

Log In To View Full Content

Computer Algorithms: Computer Algorithm: Derived Reduced Form Coefficient Covariances

Arthur M. Havenner
p. 837-837

Log In To View Full Content

Announcements

p. 839-839

Log In To View Full Content

Accepted Manuscripts

p. 839-839

Log In To View Full Content

News Note

p. 839-839

Log In To View Full Content

Errata: Accepted Manuscripts

p. 840-840

Log In To View Full Content

Errata: Large Sample Theory of Some Measures of Income Inequality

Joseph L. Gastwirth
p. 840-840

Log In To View Full Content

Journal News

View